# SDR DL76L070320

- Difficulty date: April 14, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 44,332 hours, 6,765 cycles
- Engine: Pwa PW4060
- Engine time: 46,484 hours, 6,999 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774860A4
- Condition: Sparks
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI AND START OF RT ENG, HAD NO ROTATION AND SPARKS FROM STARTER AREA AFTER START VALVE OPENED.  STARTER FAILED AND ALSO DAMAGED THE START VALVE.  REPLACED STARTER AND START VALVE.
